SciELO - Scientific Electronic Library Online

vol.31 issue3Optimal replacement in a system of n-machines with random horizonOn the spectral radius of weighted digraphs author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


RAJESH, N  and  MUSTAFA, Jamal M. . On (i, j)-ù-preopen sets. Proyecciones (Antofagasta) [online]. 2012, vol.31, n.3, pp.235-246. ISSN 0716-0917.

In this paper, we introduce and study the notion of (i, j)-u!-preopen sets as a generalization of (i, j)-preopen sets in bitopological space.

Keywords : Bitopological spaces; (i, j)-preopen sets; (i, j)-precontinuous functions.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License